MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP MONITORING KIT, VENTRICULAR TUNNELING

SOPHYSA PRESSIO ICP MONITORING KIT, VENTRICULAR TUNNELING
Model Number PSO-VT
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to sophysa in-house process, the returned catheter has been analyzed by sophysa quality control laboratory.Visual examination and functional control were performed.During the functional investigation, connected to a monitor it displays error message, sign of a connection fault.The visual inspection revealed a break in microcables on the electronic card, causing the observed fault.To conclude, taking into account the abnormal elongation of the catheter tube, the origin of this incident is an abnormal manipulation causing excessive elongation and having caused the rupture of the cables.
 
Event or Problem Description
The monitor displayed an error message e001 after implantation of the probe.

Brand Name
PRESSIO ICP MONITORING KIT, VENTRICULAR TUNNELING
Common Device Name
ICP MONITORING KIT
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
MDR Report Key10475695
Report Number3001587388-2020-20022
Device Sequence Number2439572
Product Code GWM
UDI-Device Identifier03760124131482
UDI-Public(01)03760124131482(11)191004(17)241001
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-VT
Device Catalogue NumberPSO-VT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1